# SDR ABXA20121206328

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T220123
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT INBOARD AUX TRACK LOWER OUTBOARD PANEL ATTACH STRUT HAS CORROSION BETWEEN PANEL ATTACH POINT NUT PLATES.  ATTACH STRUT PANEL WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED IAW B767 SRM 51-40-02.  ACFT WAS GROUNDED.
